Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Got large ascaris in stomach. Taken vermox. Zentel dosage and other remedy?

hi. i am 25.5 five yr old female . i hav got large ascaris in my stomach , i have taken vermox several times, but it has not worked. can you plz tell me the dosage of zentel tabs. for 10-12 inch lng ascaris, n for how many days? is there any other remedy for ascaris. its not a reinfection, the large ascaris is not being killed in 3 days vermox. plz help.
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern in my opinion it is important to confirm the infestation first and then the species of parasite, then and then you need to go for treatment, for your information if this is "Ascariasis" then any antihelminthic drug in single dose would give best result, but first get it confirm it and the best way is get done the stool examination, hope this information helps you, have nice day
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor